# SDR AWXA200200817

- Difficulty date: August 26, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 49,133 hours, 35,318 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Breaker
- Part number: BACC18Z3R
- Condition: Defective
- Location: Zone 200 - Fusel
- Part time: 0 hours, 0 cycles
- Stage of operation: AP
- Nature of condition: J, N
- Precautionary procedure: O

## Discrepancy

PHX - EMERGENCY LANDING - FLT 0337 - EN ROUTE FRON DEN TO PHX, AFTER INITIAL LANDING GEAR EXTENSION WITH NO GREEN LIGHTS, THE MAIN GEAR VIEWING WINDOW WAS CHECKED AND REVEALED THAT THE R/H MAIN LANDING GEAR WAS NOT FULLY DOWN. THE LANDING GEAR WAS CYCLED ONE MORE TIME AND MAIN GEAR WINDOW REVEALED THAT THE LANDING GEAR WAS DOWN AND LOCKED, BUT STILL HAD NO GREEN LIGHTS. FLY BY AT PHX AND IWA TOWERS ALSO VERIFIED LANDING GEAR WAS DOWN. AN EMERGENCY WAS DECLARED AND AIRCRAFT LANDED WITHOUT EVENT. MAINTENANCE TROUBLESHOT PER BMM 32-32-00 AND PERFORMED VISUAL INSPECTION OF R/H MAIN GEAR, NO FAULTS FOUND. THE LANDING GEAR WAS CYCLED NUMEROUS TIMES WITH OPERATION AND INDICATIONS NORMAL EACH TIME. AS A PRECAUTIONARY M
